MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
 
Event or Problem Description
It was reported the patient had chemotherapy infusing over approximately 700mls/hour from a 100ml saline/ chemotherapy bag and the chemotherapy leaked from y-site connection of powerloc max.A very small amount approximately 5 drops leaked out.No harm to patient.Chemotherapy was wiped and washed off the patient¿s skin.The line was connected to the bottom bung.The leakage was from the top bung.No other information was provided.

Brand Name
POWERLOC MAX POWER-INJECTIBLE INFUSION SET 20G X 1.0 IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key19505746
Report Number3006260740-2024-02907
Device Sequence Number3665661
Product Code FPA
UDI-Device Identifier00801741047350
UDI-Public(01)00801741047350
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K153440
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2025
Device Model NumberN/A
Device Catalogue Number0132010
Device Lot NumberASGUFC074
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/17/2024
Initial Report FDA Received Date06/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown